MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403000
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.The device lot number is not available / not reported.The expiration date of the device is not known.The device manufacture date is not known as the device lot number is not available / not reported.[conclusion]: the healthcare professional reported that the 4.0 mm dia x 30 mm with no tip enterprise®2 stent (enf403000 / lot#: unknown) became deployed in the microcatheter.There was no report of patient injury or complication.It was reported that the product is not available to be returned for evaluation.Based on complaint information, the device was not available to be returned for analysis.The device lot number was not available.The device history record (dhr) review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.The lot number of the device is not known, therefore review of the device history record was not performed.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2019-00863 and 1226348-2019-00864.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 4.0 mm dia x 30 mm with no tip enterprise®2 stent (enf403000 / lot#: unknown) became deployed in the microcatheter.There was no report of patient injury or complication.It was reported that the product is not available to be returned for evaluation.

Brand Name
ENTERPRISE2 4MMX30MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key8470969
Report Number1226348-2019-00863
Device Sequence Number19161254
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public10886704075387
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENF403000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1